# SDR AU970163

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369HS
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369A1613507
- Condition: Cracked
- Location: Tail Rotor Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE SKIN CRACKED IN AREA JUST INBOARD OF THE LEADING EDGE PROTECTIVE STRIP RUNNING CHORDWISE TOWARDS THE TRAILING EDGE - CRACK LENGTH APPROXIMATELY 25.4MM (1IN)
